# SDR VNAA202203089991

- Difficulty date: March 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 26,419 hours, 20,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: SH670358645
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN FS 693 TO 863.
